Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dex and skin effects over time. cybercafe

Posted by Zenclearer on September 4, 2003, at 15:59:27

In reply to Re: Dex and skin effects over time., posted by cybercafe on September 4, 2003, at 4:06:50

But no, the breakdown of collagen cannot be easily reversed; although topical retinoids can help (Retin-A).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[256994]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Zenclearer thread:256402
URL: http://www.dr-bob.org/babble/20030902/msgs/256994.html